# SDR IPXA3578736

- Difficulty date: May 17, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 29,510 hours, 20,355 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102859
- Condition: Dented
- Location: Bs 1300 S25-26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-16, AFT CARGO BAY INTERIOR SIDE BODY FRAME DENTED ON UPPER SURFACE BS1300, STR 25L-STR 26L.  REPAIRED FRAME IAW REO G16286, EO B757-5310-50977-A.
